Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 1, 2011, 9:15 PM CDT for Leavenworth County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 1, 2011, 9:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:18 PM CDT | TSTM WND DMG | Fairmount, KS | LARGE TREES SNAPPED OFF AT GROUND AND BARN DESTROYED AT 155TH ST AND FAIRMONT RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS53 KEAX 020215
SVREAX
KSC103-020245-
/O.NEW.KEAX.SV.W.0153.110602T0215Z-110602T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
* UNTIL 945 PM CDT
* AT 906 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND
GOLF BALL SIZE HAIL. AT 907 PM...GOLF BALL SIZED HAIL WAS REPORTED
2 MILES SOUTHWEST OF FAIRMOUNT BY AN OFF DUTY NATIONAL WEATHER
SERVICE METEOROLOGIST. IN ADDITION AT 910 PM...WINDS IN EXCESS OF
50 MPH AND DOWNED TREES WERE REPORTED 4 MILES NORTHWEST OF
BASEHOR. THIS STORM WAS LOCATED 1 MILE SOUTHWEST
OF FAIRMOUNT...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANSING AND FAIRMOUNT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3931 9496 3923 9483 3922 9484 3920 9487
3920 9490 3918 9490 3914 9495 3918 9502
TIME...MOT...LOC 0212Z 220DEG 12KT 3919 9496
WIND...HAIL 60MPH 1.75IN
$$
DEROCHE3 follow-up statements
478
WWUS53 KEAX 020226
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT WED JUN 1 2011
KSC103-020245-
/O.CON.KEAX.SV.W.0153.000000T0000Z-110602T0245Z/
LEAVENWORTH KS-
926 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LEAVENWORTH COUNTY UNTIL 945 PM CDT...
AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF LANSING...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LANSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3929 9494 3929 9493 3923 9483 3920 9487
3920 9490 3918 9490 3917 9491 3921 9497
TIME...MOT...LOC 0225Z 221DEG 11KT 3921 9493
WIND...HAIL 60MPH 1.00IN
$$
DEROCHE471
WWUS53 KEAX 020233
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT WED JUN 1 2011
KSC103-020245-
/O.CON.KEAX.SV.W.0153.000000T0000Z-110602T0245Z/
LEAVENWORTH KS-
933 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL LEAVENWORTH COUNTY UNTIL 945 PM CDT...
AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 2 MILES
SOUTH OF LANSING...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LANSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3927 9489 3923 9483 3920 9487 3920 9490
3922 9492
TIME...MOT...LOC 0232Z 221DEG 11KT 3923 9491
WIND...HAIL 60MPH 1.00IN
$$
DEROCHE935
WWUS53 KEAX 020240
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT WED JUN 1 2011
KSC103-020250-
/O.EXP.KEAX.SV.W.0153.000000T0000Z-110602T0245Z/
LEAVENWORTH KS-
940 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
LEAVENWORTH COUNTY WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3927 9489 3923 9483 3920 9487 3920 9490
3922 9492
TIME...MOT...LOC 0240Z 221DEG 11KT 3925 9489
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:30 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 1, 6:30 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 630 PM CDT WED JUN 1 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /300 PM CDT WED JUN 1 2011/ A WEAK WARM FRONT STRETCHING FROM MHK KANSAS SOUTHWEST TO SOUTHERN MISSOURI MARKS THE LEADING EDGE OF A HIGHLY UNSTABLE AIR MASS. STRONG THUNDERSTORMS WERE DEVELOPING ALONG THE LEADING EDGE OF THIS BOUNDARY. FOR THE MOST PART...THE STORMS HAVE BEEN BELOW SEVERE LIMITS DUE TO WEAK SHEAR. A FEW STORMS MAY PRODUCE MARGINALLY SEVERE HAIL AND DAMAGING WINDS...ESPECIALLY DUE TO THE PULSE NATURE OF THE CONVECTION. THE BOUNDARY WILL LIFT NORTHEAST THROUGH THE NIGHT WITH THE CONVECTION TO SLOWLY SPREAD NORTHEAST INTO WESTERN MISSOURI. STORMS MAY TEND TO DIMINISH TOWARD SUNSET. HOWEVER...WEAK ISENTROPIC LIFT MAY REGENERATE OR MAINTAIN CONVECTION ACROSS NORTHERN MISSOURI TONIGHT WITH MUCAPES AROUND 2000 J/KG. ALTHOUGH SHEAR WILL BE WEAK...A FEW STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THE ISENTROPIC LIFT WILL END ACROSS NORTHERN MISSOURI THURSDAY MORNING WITH A MID LEVEL CAP SPREADING EAST INTO MISSOURI AS THE UPPER RIDGE BUILDS INTO THE PLAINS. THIS SHOULD PRECLUDE ADDITIONAL CONVECTION THROUGH AT LEAST FRIDAY. OTHERWISE...TEMPERATURES WILL CONTINUE TO WARM THROUGH FRIDAY WITH HEAT INDICES APPROACHING 100 DEGREES ON FRIDAY. DB MEDIUM RANGE (SAT-WED)... DEVELOPING MID-ATLANTIC BLOCKING WILL ALLOW THE SYNOPTIC FLOW PATTERN TO SLOW SIGNIFICANTLY OVER MUCH OF THE CONUS AS WE MOVE INTO AND THROUGH THE MEDIUM RANGE FORECAST. LONG RANGE MODELS REMAIN IN REASONABLE AGREEMENT ALLOWING A SUMMERLIKE UPR RIDGE TO DEVELOP OVER THE CONUS. CONDITIONS UNDER THIS RIDGE WILL BE TYPICAL TO THOSE OF JULY...WITH THE 588 DM RIDGE SUPPORTING UPR 80S TO LOWER 90S EACH AFTERNOON. A HIGHER SPIKE IN TEMPERATURES WILL BE PREVENTED BY THE RETURN OF RATHER OPPRESSIVE HUMIDITY VALUES AS DEWPOINTS CLIMB INTO THE UPPER 60S TO 70S EACH AFTERNOON THANKS IN PART TO INCREASING EVAPOTRANSPIRATION. HEAT INDEX READINGS MAY CLIMB INTO THE MIDDLE TO UPR 90S. REGARDING PRECIPITATION CHANCES...FORECAST SOUNDINGS CONTINUE TO SUGGEST MODEST CAPPING WHICH SHOULD PREVENT PRECIPITATION FOR MUCH OF THE AREA INTO NEXT WEEK. HOWEVER THE DEGREE OF SHORTWAVE ENERGY TRAPPED UNDER THE RIDGE...TYPICALLY A POOR FORECAST FOR MEDIUM RANGE MODELS...IS EXPECTED TO VARY FROM MODEL RUN TO MODEL RUN. ANY SHORTWAVE TRAPPED UNDER THE RIDGE GIVEN THE WEAK FLOW COULD PRODUCE SCT DIURNAL TSRA BY NEXT WEEK. DUX && .AVIATION... FOR THE 00Z TAFS...SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS OVER NORTHEAST AND EAST CENTRAL KS WILL MOVE SLOWLY EAST THIS EVENING AND AFFECT KMCI/KMKC. IT APPEARS THE NORTHERN-MOST CLUSTER OF STORMS WILL PASS JUST SOUTH OF KSTJ. THIS ACTIVITY SHOULD WEAKEN AS IT PASSES THROUGH AND SHOULD EXIT THE TERMINALS A COUPLE HOURS INTO THE FORECAST. EXCEPT FOR NW MO...SHOULD THEN EXPECT DRY AND VFR CONDITIONS FOR THE REST OF THE PERIOD. HAVE SOME CONCERN THAT BUILDING CONVECTION NOW MOVING INTO NORTH CENTRAL KS COULD ROLL EAST OVERNIGHT AND PASS CLOSE TO KSTJ DURING THE PRE-DAWN HOURS. WILL INSERT VCTS TO DENOTE THIS POSSIBILITY. SURFACE PRESSURE GRADIENT TIGHTENS UP ON THURSDAY AND EXPECT TO SEE GUSTY SOUTHERLY WINDS FROM MID MORNING THROUGH THE END OF THE FORECAST. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:57 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT WED JUN 1 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY TRACK EAST THROUGH EASTERN KANSAS AND WEST CENTRAL MISSOURI DURING THE FIRST PART OF THIS EVENING. A SECOND AREA OF THUNDERSTORMS OVER NORTH CENTRAL KANSAS WILL ALSO MOVE EAST AND LIKELY HOLD TOGETHER ALL NIGHT AS IT MOVES ACROSS NORTHERN MISSOURI AFTER MIDNIGHT. WHILE MOST OF THE STORMS WILL REMAIN BELOW SEVERE LIMITS AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THROUGH AROUND 9 PM OVER PARTS OF EXTREME EAST CENTRAL KANSAS AND EXTREME WEST CENTRAL MISSOURI. LARGE HAIL WOULD BE THE PRIMARY SEVERE THREAT AS WELL AS ISOLATED POCKETS OF HEAVY RAINFALL. THUNDERSTORMS LATER TONIGHT SHOULD REMAIN BELOW SEVERE LIMITS WITH SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY LINGER IN NORTH CENTRAL MISSOURI THURSDAY MORNING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. FOR THURSDAY INTO EARLY NEXT WEEK...TEMPERATURES WILL BEGIN TO CLIMB BACK INTO THE UPPER 80S AND LOWER 90S WITH HEAT INDICES RISING INTO THE MIDDLE AND UPPER 90S. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT. MJ
In the hours before
Special weather statement, Jun 1, 8:06 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 806 PM CDT WED JUN 1 2011 KSZ103-020130- LEAVENWORTH KS- 806 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEAVENWORTH COUNTY UNTIL 830 PM CDT... AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TONGANOXIE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TONGANOXIE AND RENO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3915 9501 3905 9495 3902 9519 3907 9519 TIME...MOT...LOC 0105Z 251DEG 19KT 3905 9516 DEROCHE
Local storm report, Jun 1, 8:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 1 ESE RENO 39.04N 95.10W
06/01/2011 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
AJLocal storm report, Jun 1, 8:37 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL TONGANOXIE 39.11N 95.08W
06/01/2011 E1.75 INCH LEAVENWORTH KS PUBLIC
&&
AJSpecial weather statement, Jun 1, 8:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 PM CDT WED JUN 1 2011 KSZ025-MOZ020-028-020230- ATCHISON KS-BUCHANAN MO-PLATTE MO- 839 PM CDT WED JUN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE... SOUTHWESTERN BUCHANAN AND EASTERN ATCHISON COUNTIES UNTIL 930 PM CDT... AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ATCHISON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEWIS AND CLARK VI...BEAN LAKE AND IATAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3958 9484 3946 9482 3947 9517 3953 9518 TIME...MOT...LOC 0139Z 266DEG 18KT 3950 9512 DEROCHE
Local storm report, Jun 1, 9:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL TONGANOXIE 39.11N 95.08W
06/01/2011 E1.50 INCH LEAVENWORTH KS TRAINED SPOTTER
&&
AJLocal storm report, Jun 1, 9:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 2 NW BASEHOR 39.15N 94.96W
06/01/2011 E1.75 INCH LEAVENWORTH KS TRAINED SPOTTER
&&
AJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:29 PM CDT | Special Weather Statement | EAX | Leavenworth | 46 min |
| Jun 1, 7:40 PM CDT | Special Weather Statement | EAX | Atchison | 35 min |
| Jun 1, 8:06 PM CDT | Special Weather Statement | EAX | Leavenworth | 24 min |
| Jun 1, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 29 min |
| Jun 1, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 33 min |
| Jun 2, 4:53 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 34 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.